Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Deca/T400 Cycle

  1. #1
    SCxMaster is offline New Member
    Join Date
    Jun 2003
    Location
    Utah
    Posts
    11

    Deca/T400 Cycle

    I'm
    21
    5'7
    Starting weight 148 lbs
    5% BF

    I'm doing a 10 week cycle with deca and t400. 200mg deca/w and 400mg t400/w. I know I should take 300 mg of deca, but I don't want to get into another bottle I'd rather sell it. I'm in my second week right now. Friday I was at 152 when I went to the gym. I can't wait until tomorrow to see if I'm going to stay there or if it was just a high day. Usually I'm at 150.

    I was going to only do 200mg of t400/w with the deca, but then I decided to go with 400 instead. That was after my first shot of 200mg/ea. That was a Thursday. So Tuesday (second shot) I took another .5 cc of t400 to get caught up. I took it straight and the pain wasn't as bad as my 3rd shot on Thursday. I mixed .5 t400 with 1cc of deca. I'm taking the shots in my ass and it went in really smooth and didn't hurt at all. I was really surprised. But the next day is when I really got the pain. It is way worse then when I took the .5cc of t400 straight.

    I've been mixing and taking some asprin to help relieve the pain and I just read to try heating it up. So I'll try again on Tuesday. If any of you know any other things I can do please let me know. I can deal with the pain, but when I go to work I dunno what I'm supposed to tell people when they ask why I'm walking funny. And saying I ran into something is only going to last a week or so.

    Tuesday I'll try taking .5cc's of test and deca and do the same on Thursday to see if that will help out with the pain. Another thing I noticed was the first shot I put the test in the needle first and my third shot I put it in last. I'll just do some experimenting to see what works. I'll be sure to keep updates for others who have the same problem.

  2. #2
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    Welcome to high dosed T-400 from Denkall. Just always mix the deca and the T400 together and it should help a little. Its going to be painful no matter what

  3. #3
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,817
    Quote Originally Posted by SCxMaster
    I've been mixing and taking some asprin to help relieve the pain and I just read to try heating it up. So I'll try again on Tuesday. If any of you know any other things I can do please let me know. I can deal with the pain, but when I go to work I dunno what I'm supposed to tell people when they ask why I'm walking funny. And saying I ran into something is only going to last a week or so.

    Tuesday I'll try taking .5cc's of test and deca and do the same on Thursday to see if that will help out with the pain. Another thing I noticed was the first shot I put the test in the needle first and my third shot I put it in last. I'll just do some experimenting to see what works. I'll be sure to keep updates for others who have the same problem.
    I just finished a deca /t400 cycle. I'd suggest splitting your shots, twice a week. If you're shooting 200 mg deca/400mg test a week, shoot 100 mg deca and 200 mg test together twice a week. I also added injectable vitamin B12 to help dilute the shots and dull the pain. I ordered the B12 online from a VET shop.

    I did all of my shots in my quads and I was a little the next day. If someone asked me why I was limping I told them I trained legs yesterday. They accepted that.

  4. #4
    SCxMaster is offline New Member
    Join Date
    Jun 2003
    Location
    Utah
    Posts
    11
    Here is an update...I'm going on week 5 now. I'm at a consistant 155lbs. I'm starting to get frustrated because I'm not gaining more. I eat all the time. I haven't seen any results with my lifting either. It's been the same since I started my cycle. I've had some water retention and I've just got a few zits on my arms that I normally wouldn't get. I asked my friend today if my face still looked chubby. He said it didn't and that it might be just because he's used to seeing it. If any of you think I'm over reacting and should be patient still let me know.

  5. #5
    Steele is offline Member
    Join Date
    Sep 2002
    Location
    Dallas, TX
    Posts
    543
    yeah, be patient. write down what you're eating and you might find its not enough. get atleast five meals a day. if you are already doing that then just be more patient. week 7 and 8 are my best weeks, and might be yours too. i did t-400 and deca cycle. definitely mix the two. the pain is inevitable. i finally just started spot injecting into my bis so i could sit down and walk normal. plus, the t-400 made my bis swell too.

  6. #6
    SCxMaster is offline New Member
    Join Date
    Jun 2003
    Location
    Utah
    Posts
    11
    Thanks alot. I know I'm not eating enough but I really can't help it. But I do eat as much as I can when I can. I've gone through the pain thing and after reading some posts I started putting the t400 in the vial first then the deca and then putting it in hot water for about 5-10 minutes and I haven't had alot of pain ever since then.

    I have another question about the shots. I take them in the ass and sometimes I can really feel it hit the muscle and other times it goes in really smooth. Could this be affecting my results?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •